MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG DUALSWITCH-VALVE 10/30; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG DUALSWITCH-VALVE 10/30; HYDROCEPHALUS MANAGEMENT
Model Number FV100T
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 01/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damage of the valve were determined.Permeability test: a permeability test has shown that the valve is permeable.Bloody liquid was flushed out computer controlled test: the results show that the valve operates within the accepted tolerances in the vertikal position.Adjustment test: the prosa was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function is fully operational and the braking force is within the given tolerances.Internal inspection: after dismantling of the valve, deposits were found inside.To make the deposits in the valve more visible, they were colored using a staining solution.Result: in advance, we would like to point out that the product sent in was not inserted in liquid at the time of delivery.Dried deposits can influence the function of the products, which can affect the results.Despite this, we have examined the valve.Based on the results of our investigation, we were able to detect deposits on the valve, which did not affect the technical properties at the time of the investigation.At the time of the investigation, we could not determine how the aforementioned clicking noises came about.Proteins in the cerebrospinal fluid can influence the function temporarily and are known side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a prosa (#fv100t) was implanted during a procedure performed in 2019.According to the complainant, the valve showed a malfunction and the patient described clicking that he could trigger by moving his neck.The patient underwent a revision procedure performed on (b)(6) 2024.The complainant device has returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 36 years; weight: 100 kgs; height: 185 cm; gender: unknown; same event as # 3004721439-2024-00011.

Brand Name
DUALSWITCH-VALVE 10/30
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key18630721
Report Number3004721439-2024-00012
Device Sequence Number7731648
Product Code JXG
UDI-Device Identifier04041906133023
UDI-Public4041906133023
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date07/02/2019
Device Model NumberFV100T
Device Catalogue NumberFV100T
Device Lot Number20023579
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2024
Initial Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexUnknown
Patient Weight100 KG